Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Leg Issues


[...]

Recommended Posts

Hey guys, 

first of all please excuse my bad English, I’m from Germany. 4 months ago I jumped off from 1.5 years on clonazepam 2.0mg. The first months I got terrible crawling, tingling and numb sensations on my forehead. Since 3 weeks it moved to my left leg which is tingling and completely numb like it’s asleep. But I can still feel everything on my skin, it just feels weak and weird. I also got muscle twitching, stiffness and thightness but just in my left leg:( Sometimes it hurts but not that bad. I am really concerned about never getting back to normal. Is someone here who experienced stuff like that and recovered? 
 

thanks in advance , wish you all the best!

Edited by [...]
Link to comment
Share on other sites

Hello @[...]. Welcome to BenzoBuddies.

I suffered similar effects when rapidly tapered off (over a period of six weeks) from 4.5mg clonazepam. The solution for me (under the direction of neurologist) was to reinstate a small dose (0.5mg). I still felt dreadful, but I at least my sense of touch returned to the left side of my body.

Why did you suddenly stop taking your medication?

And yes, I recovered. I actually wen through several cycles of withdrawal and reinstatement (again, under the direction of my neurologist). But I could never go all the way down to zero when tapering off over six weeks. When I finally tapered off for good, I tapered off over six months (still a fast taper given the dose).

  • Like 1
Link to comment
Share on other sites

Hey,

I tapered down similar to you in 6 weeks because I made a rehab from oxycodone 160mg and 2mg Klonopin. Nice to hear that you recovered from that! I’m not sure about reinstating because I’m off 4 months and i don’t have the option to taper down in small doses like that…

Link to comment
Share on other sites

I had Rapid taper from k. Over 4 weeks. From more than 2 to zero. 
i had similar feelings. My left hand was problem for me 😀

now at six month this simptom is almost disapear. It is one of the last simptoms i have to deal with And hope till the end of this month it will disapear forever 💪

  • Like 3
Link to comment
Share on other sites

18 minutes ago, [[v...] said:

 You can read my profile to see. I have been journaling since going through withdrawal and just added all the symptoms I've had for the last year. I noted an approx. date next to the symptoms that subsided and approx time frame. 

Where can i find this?

Link to comment
Share on other sites

1 hour ago, [[v...] said:

In my profile history. If you can't access it, let me know and I'll PM you.

Found it. Thank you! How long you have iching? 

Link to comment
Share on other sites

54 minutes ago, [[D...] said:

Found it. Thank you! How long you have iching? 

Since August 2023. It's become progressively less frequent. I guess I'd say I went from a 10 on a scale of really itchy from head to toe most of the time to a 2 or 3 being every couple of days. "Anxiety triggers" now set it off. Progress!

Edited by [vo...]
clarification
  • Like 1
Link to comment
Share on other sites

6 hours ago, [[C...] said:

Hello @[...]. Welcome to BenzoBuddies.

I suffered similar effects when rapidly tapered off (over a period of six weeks) from 4.5mg clonazepam. The solution for me (under the direction of neurologist) was to reinstate a small dose (0.5mg). I still felt dreadful, but I at least my sense of touch returned to the left side of my body.

Why did you suddenly stop taking your medication?

And yes, I recovered. I actually wen through several cycles of withdrawal and reinstatement (again, under the direction of my neurologist). But I could never go all the way down to zero when tapering off over six weeks. When I finally tapered off for good, I tapered off over six months (still a fast taper given the dose).

Whats with the left side of the body thing?  I have read it from lots of others and experienced it myself. Even my left eye wouldnt look to the left or up. I still have facial twitching on the left almost constantly and its where I had bad T. 

  • Like 1
Link to comment
Share on other sites

8 hours ago, [[v...] said:

Since August 2023. It's become progressively less frequent. I guess I'd say I went from a 10 on a scale of really itchy from head to toe most of the time to a 2 or 3 being every couple of days. "Anxiety triggers" now set it off. Progress!

Thank you for answering! 
i have some iching And i read it can be because of low iron. Mine is extremly low. So not sure if its from wd or low iron. Is your iron levels ok?

Link to comment
Share on other sites

5 hours ago, [[L...] said:

Whats with the left side of the body thing?  I have read it from lots of others and experienced it myself.

I read about left side too. Idk What is happening there i would like to know why left side is problem for many😀

Link to comment
Share on other sites

8 hours ago, [[m...] said:

Hello, I just went through something similar, first on my right foot and it lasted quite a while, I thought it was an infection.Then the left leg, in this case it only lasted a short time and I hardly notice it anymore.In my case, after 28 months of my last piece.

Hey, for how long did you take benzos? And how are you in general after 28 months? For how long did the sensations in your foot and leg last? 
 

thanks in advance 

Link to comment
Share on other sites

4 hours ago, [[D...] said:

Thank you for answering! 
i have some iching And i read it can be because of low iron. Mine is extremly low. So not sure if its from wd or low iron. Is your iron levels ok?

@[De...]Hi. Yes, I had my iron levels checked and they are normal. The Ashton Manual does say that itching can be a symptom of  PWS, but I see online that low iron can cause it too. So I'm not sure about your itching. Mine has to be the PWS. It falls in line with other symptoms that have since subsided - the tingling in my back and twitching and jerking in my legs.

  • Like 1
Link to comment
Share on other sites

10 hours ago, [[L...] said:

Whats with the left side of the body thing?  I have read it from lots of others and experienced it myself. Even my left eye wouldnt look to the left or up. I still have facial twitching on the left almost constantly and its where I had bad T. 

It something which was noted 20+ years ago. It is not exclusively the left side, but there does appear to be a large discrepancy between the two sides when reporting these kinds of symptoms.

Link to comment
Share on other sites

2 hours ago, [[v...] said:

@[De...]Hi. Yes, I had my iron levels checked and they are normal. The Ashton Manual does say that itching can be a symptom of  PWS, but I see online that low iron can cause it too. So I'm not sure about your itching. Mine has to be the PWS. It falls in line with other symptoms that have since subsided - the tingling in my back and twitching and jerking in my legs.

I think its more likely to be wd than iron thing. We will see 🫣

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...